Journal article Open Access

Quadruplets, Triplets and Twins in Chameleons (Sauria: Chamaeleonidae)

Necas Petr; Prokopiev Sergii; Durbin Craig; Overbeke Jurgen van; Roth Christopher


Citation Style Language JSON Export

{
  "publisher": "Zenodo", 
  "DOI": "10.5281/zenodo.4084993", 
  "container_title": "Archaius", 
  "title": "Quadruplets, Triplets and Twins  in Chameleons (Sauria: Chamaeleonidae)", 
  "issued": {
    "date-parts": [
      [
        2020, 
        10, 
        13
      ]
    ]
  }, 
  "abstract": "<p>Quadruplets, Triplets and Twins &nbsp;in Chameleons (Sauria: Chamaeleonidae)</p>", 
  "author": [
    {
      "family": "Necas Petr"
    }, 
    {
      "family": "Prokopiev Sergii"
    }, 
    {
      "family": "Durbin Craig"
    }, 
    {
      "family": "Overbeke Jurgen van"
    }, 
    {
      "family": "Roth Christopher"
    }
  ], 
  "page": "18-23", 
  "volume": "1", 
  "type": "article-journal", 
  "issue": "3", 
  "id": "4084993"
}
18
22
views
downloads
All versions This version
Views 1818
Downloads 2222
Data volume 792.3 MB792.3 MB
Unique views 1717
Unique downloads 2121

Share

Cite as